# SDR DALA2017101107492

- Difficulty date: October 10, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 82,197 hours, 36,452 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PUSH BACK, FA REPORTED THEY WERE UNABLE TO ARM THE L4 DOOR. FOUND DEBRIS BLOCKING THE GIRT BAR FROM ENGAGING. CLEANED DEBRIS FROM THE  ARMING MECHANISM,  WORKS OK. GOOD FOR SERVICE.
